# SDR VNAA9912015

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 8160121
- Condition: Failed
- Location: Left
- Part time: 7,928 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT GENERATOR FAIL MESSAGE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RESET THE GENERATOR.  MAINTENANCE CONTROL CLEARED THE AIRCRAFT FOR ANOTHER TAKEOFF ATTEMPT.
